RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 72, Issue 4  


The algebra of bipartite graphs and Hurwitz numbers of seamed surfaces
A. V. Alekseevskii, S. M. Natanzon
3
Conditions for solubility of difference inclusions
M. S. Bichegkuev
25
On the spectrum of a periodic operator with a small localized perturbation
D. I. Borisov, R. R. Gadyl'shin
37
The Robinson–Schensted–Knuth correspondence and the bijections of commutativity and associativity
V. I. Danilov, G. A. Koshevoy
67
Topological characteristics of multi-valued maps and Lipschitzian functionals
V. S. Klimov
97
Joint universality for periodic Hurwitz zeta-functions
A. Laurinčikas
121
Effective estimates for derivatives of inverse functions
Yu. V. Lysenko
141
Remarks on uniform combined estimates of oscillatory integrals with simple singularities
D. A. Popov
173
On algebraic cycles on complex Abelian schemes over smooth projective curves
S. G. Tankeev
197
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019